American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Melvin Hochster and Craig Huneke. Absolute integral closures are big Cohen-Macaulay algebras in characteristic $P$. Bull. Amer. Math. Soc. 24 (1991) 137-143. MR 1056558.
Abstract, references, and article information   
View Article: PDF

[2] Wilberd van der Kallen, Hendrik Maazen and Jan Stienstra. A presentation for some $K_2 \left({n,R} \right)$. Bull. Amer. Math. Soc. 81 (1975) 934-936. MR 0376818.
Abstract, references, and article information   
View Article: PDF

[3] Manfred Knebusch, Alex Rosenberg and Roger Ware. Signatures on semilocal rings. Bull. Amer. Math. Soc. 78 (1972) 62-64. MR 0285516.
Abstract, references, and article information   
View Article: PDF

[4] D. R. J. Chillingworth and J. Hubbard. A note on nonrigid Nash structures. Bull. Amer. Math. Soc. 77 (1971) 429-431. MR 0276229.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia